# SDR SIMA20170615013

- Difficulty date: June 15, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 41,877 hours, 38,562 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT EXTERNAL SKIN UPPER EDGE BENT.  CONTOURED BENDED IAW SRM 51-10-08.
